Maintenance Infos

Publications for Androulidakis, I

Navigate back| Up a level
Export as
Group by:
Jump to:
Number of items: 2.


Androulidakis, I; Skandalis, G (2009). The holonomy groupoid of a singular foliation. Journal für die Reine und Angewandte Mathematik, 626:1-37.


Androulidakis, I (2007). The holonomy of a singular foliation. In: Dito, G; Lu, J-H; Maeda, Y; Weinstein, A. Travaux mathématiques. Vol. XVII. Luxembourg: Faculty of Science, Technology and Communication. University of Luxembourg, 9-23.

This list was generated on Mon Aug 20 21:36:21 2018 CEST.